# SDR MASA2019092312055

- Difficulty date: September 24, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 12,565 hours, 7,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INDICATOR NOT BLINKING.  REPLACED BATTERY.
